# SDR FDEA202303010357

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24995
- Aircraft time: 77,459 hours, 30,390 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 112N70012
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING PYLON UPPR FITTING #2 HOLE HAS CORROSION IN SKIN AT 3 O'CLOCK POSITION. 1) PERFORMED REPAIR OF SKIN ON R/H WING UPPER PYLON FITTING HOLE #2 IAW SRM 57-20-  01-2A REPAIR 8 & EA # F-5730-T0372934 A P1 WINGS - PLATES AND SKINS - RH WING, UPPER   SKIN AT DRAG FITTING, HOLE 2, REPAIR         MAJOR REPAIR
